Pacific Journal of Mathematics

Feller boundary induced by a transition operator.

S. P. Lloyd

Article information

Source
Pacific J. Math., Volume 27, Number 3 (1968), 547-566.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983776

Mathematical Reviews number (MathSciNet)
MR0242260

Zentralblatt MATH identifier
0167.44501

Subjects
Primary: 60.60

Citation

Lloyd, S. P. Feller boundary induced by a transition operator. Pacific J. Math. 27 (1968), no. 3, 547--566. https://projecteuclid.org/euclid.pjm/1102983776


Export citation

References

  • [1] J. E. M. Alvarez de Araya, Invariant measures on compactification on the integers, U. of Washington, 1963 Thesis (University Microfilms, Inc., Ann Arbor).
  • [2] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544.
  • [3] M. M. Day, Normed Linear Spaces,Academic Press, Inc., New York, 1962.
  • [4] Jacob Feldman, Feller and Martin boundaries for countable sets, Illinois J. Math. 6 (1962), 357-366.
  • [5] W. Feller, Boundaries induced by nonnegative matrices, Trans. Amer. Math. Soc. 83 (1956), 19-54.
  • [6] P. R. Halmos, On a theorem of Dieudonne, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 38-42.
  • [7] J. G. Kemeny, J. L. Snell, and A. W. Knapp, Denumerable Markov Chains, D. Van Nostrand Company, Inc., Princeton, 1966.
  • [8] David G. Kendall, Hyperstonian spaces associated with Markov chains, Proc. London Math. Soc. (3) 10 (1960), 67-87.
  • [9] S. P. Lloyd, On certain projections in spaces of continuous functions,Pacific J. J. Math. 13 (1963), 171-175.
  • [10] S. P. Lloyd, A mixing condition for extreme left invariant means, Trans. Amer. Math.
  • [11] Paul A. Meyer, Probability and Potentials, Blaisdell Publishing Company, Waltham, 1966.
  • [12] I. Namioka, On certain actions of semigroups on L spaces (to appear)
  • [13] Robert R. Phelps, Lectures on Choquet's Theorem, D. Van Nostrand Company, Inc., Princeton, 1966.
  • [14] L. Sucheston, On existence of finite invariant measures, Math. Zietschr. 86 (1964), 327-336.